# SDR IPXA2024102453299

- Difficulty date: October 16, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,092 hours, 22,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146U5651U5
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ANGLE OF BULK CARGO COMPARTMENT LEFT AREA WITH CRACK AT STA 1578 LBL 60. (REPLACE).  I.A.W AMM 25-59-01-404-019 REV.143 INSTALL MAIN DECK CARGO DADO PANEL AND CONDITION CHECK NORMAL.
